Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
MAGNETIZATION FLUCTUATIONS IN A FERROMAGNET WITH MEAN-FIELD INTERACTIONS ON A SLAB
Autore:
ANGELESCU N; BUNDARU M;
Indirizzi:
INST ATOM PHYS,DEPT THEORET PHYS,POB MG-6 BUCHAREST ROMANIA
Titolo Testata:
Journal of physics. A, mathematical and general
fascicolo: 5, volume: 27, anno: 1994,
pagine: 1463 - 1469
SICI:
0305-4470(1994)27:5<1463:MFIAFW>2.0.ZU;2-U
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
11
Recensione:
Indirizzi per estratti:
Citazione:
N. Angelescu e M. Bundaru, "MAGNETIZATION FLUCTUATIONS IN A FERROMAGNET WITH MEAN-FIELD INTERACTIONS ON A SLAB", Journal of physics. A, mathematical and general, 27(5), 1994, pp. 1463-1469

Abstract

The spin probability distribution at equilibrium in a multicomponent mean-field model of a ferromagnetic slab made of N rows is considered. Everywhere, but at the critical point, the spin fluctuations converge, as the number of spins per row tends to infinity, to Gaussians with covariance equal to the thermodynamic susceptibility matrix. At criticality, abnormal coherent fluctuations along the positive eigenvector of the interaction matrix are found, whose limit distribution is an exp(-x4) law.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/12/20 alle ore 19:56:45